PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 68 | 2 | 145-151
Tytuł artykułu

On strong Lehmer pseudoprimes in the case of negative discriminant in arithmetic progressions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
68
Numer
2
Strony
145-151
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-08-04
poprawiono
1994-04-13
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
  • Technical University in Białystoki, Wiejska 45, 15-351 Białystok, Poland
Bibliografia
  • [1] L. K. Durst, Exceptional real Lehmer sequences, Pacific J. Math. 9 (1959), 437-441.
  • [2] D. H. Lehmer, An extended theory of Lucas functions, Ann. of Math. (2) 31 (1930), 419-448.
  • [3] A. Rotkiewicz, On the pseudoprimes of the form ax+b with respect to the sequence of Lehmer, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 349-354.
  • [4] A. Rotkiewicz, On Euler Lehmer pseudoprimes and strong Lehmer pseudoprimes with parameters L, Q in arithmetic progressions, Math. Comp. 39 (1982), 239-247.
  • [5] A. Schinzel, The intrinsic divisors of Lehmer numbers in the case of negative discriminant, Ark. Mat. 4 (1962), 413-416.
  • [6] C. L. Stewart, Primitive divisors of Lucas and Lehmer numbers, in: Transcendence Theory: Advances and Applications, Academic Press, 1977, 79-92.
  • [7] M. Ward, The intrinsic divisors of Lehmer numbers, Ann. of Math. (2) 62 (1955), 230-236.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav68i2p145bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.